# SDR IPXA2024061815861

- Difficulty date: April 22, 2024
- Submitted: June 24, 2024
- Operation: Air carrier
- Aircraft: N159UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0848
- Aircraft time: 23,656 hours, 14,470 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E.E COMARTMENT, FR 10 UNDER RH FLOOR OF COCKPIT (BL 7097) BRACKET SUPPORT IS CRACKED. DOT 103-33 INSTALLED WEB AND ANGLE IAW-A300-600 SRM-51-40-21.
